Title

Nonoscillatory solutions for system of neutral delay equation

Document Type

Article

Date of Original Version

1-1-2003

Abstract

Nonoscillatory solutions for system of neutral delay equation were presented. The global result for the corresponding system in the nonconstant coefficient case was obtained. The results gave sufficient condition for the existence of a solution with specific asymptotic behavior for all values of p ≠-1, where p is a scalar and a matrix.

Publication Title

Nonlinear Analysis, Theory, Methods and Applications

Volume

54

Issue

1

Share

COinS